Solutions structure of integrable families of Riccati equations and their applications to the perturbed nonlinear fractional Schrodinger equation

Document Type : Research Paper

Authors

1 Department of Mathematics, faculty of Science, Gonbad Kavous University, Gonbad, Iran

2 Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

Abstract

Some preliminaries about the integrable families of Riccati equations and solutions structure of these equations in several cases are presented in this paper, then by using of definitions for fractional derivative we apply the new extended of tanh method to the perturbed nonlinear fractional Schrodinger equation with the kerr law nonlinearity. Finally by using of this method and solutions of Riccati equations we obtain several analytical solutions for perturbed nonlinear fractional Schrodinger equation. The proposed technique enables a straightforward derivation of parameters of solitary solutions.

Keywords


Volume 4, Issue 4 - Serial Number 4
October 2016
Pages 261-275
  • Receive Date: 19 September 2016
  • Revise Date: 04 January 2017
  • Accept Date: 07 January 2017
  • First Publish Date: 07 January 2017